# SDR DALA12011246314

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 53,035 hours, 6,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS OUT SECOND LIGHT ON RT SIDE, THIRD LIGHT ON LT SIDE.  REPLACED FUSES ON POWER SUPPLY AT DOOR 3L, OPS CHECKED GOOD.
